# SDR 20000511AP018

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL TOP ANGLE CRACKED AT SCREWHEAD BL 0 BETWEEN BS 950A AND 950B.  REMOVED ANGLE IAW 51-30-2 PAGE 2.  FABRICATED NEW ANGLE IAW 51-40-2 PAGE 3.  TREATED AND PRIMED IAW 51-10-2.  INSTALLED ANGLE IAW 51-30-2 PAGE 12.  (M)
